# SDR FDEA202105251390

- Difficulty date: May 25, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC236945
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY INBOARD MIDDLE SEGMENT UPPER SURFACE   STATION XIFH 170 FOUND CRACKED. LEFT HAND WING INBOARD FLAP ASSEMBLY INBOARD MIDDLE SEGMENT UPPER SURFACE   STATION XIFH 170 REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 85 SHEET 1 VOLUME I.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. ENGINEERING AUTHORIZATION # 8-5750-  T0361853 PART 1 TITLE " WINGS - FLIGHT SURFACES - ACCOMPLISHED NEW SRM REPAIR ON   LHW INBD FLAP ASSEMBLY .
